000051230 001 __ 51230
000051230 005 __20141001171625.0
000051230 024 7_ $2 doi $a 10.5565/PUBLMAT_31187_01
000051230 035 __ $9 articleid $a 02102978v31n1p5
000051230 041 __ $a eng
000051230 100 __ $a Rybicki, Tomasz
000051230 245 1_ $a On the lie algebra of a transversally complete foliation
000051230 540 __ $9 info:eu-repo/semantics/openAccess $a Tots els drets reservats $u http://www.europeana.eu/rights/rr-f/
000051230 546 __ $a Anglès.
000051230 599 __ $a recerca
000051230 655 _4 $a info:eu-repo/semantics/article
000051230 655 _4 $a info:eu-repo/semantics/publishedVersion
000051230 773 __ $g V. 31 n. 1  (1987) p. 5-16 $t Publicacions de la Secció de Matemàtiques $x 0210-2978
000051230 856 40 $p 12 $s 208807 $u http://ddd.uab.cat/pub/pubsecmat/02102978v31n1/02102978v31n1p5.pdf
000051230 973 __ $f 005 $l 16 $m  $n 1 $v 31 $x 02102978v31n1 $y 1987
000051230 980 __ $a ARTPUB